# SDR CALA2017103003877

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 72,811 hours, 19,174 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT F/O - ESCAPE STRAP/COVER DEFECTIVE FO ESCAPE ROPE COVER UNABLE TO BE SECURED SHUT. FOUND ESCAPE ROPE UPPER LATCH ASSY BROKEN, REPLACED LATCH. OPS C HECK OK.
